# SDR ASMF201110003

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 29,877 hours, 17,689 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTU8595
- Condition: Leaking
- Location: Rt Engine
- Part time: 15,110 hours, 7,621 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A FUEL LEAK IN THE RT ENGINE WITH 60 DROPS PER MINUTE. MX PERSONNEL PERFORMED REVISION DETECTING THE TRANSIENT BLEED VALVE WITH LEAK WITHIN OPERATION LIMITS IAW MM 71-71-00 PAGE 6, DISPATCHING THE AIRCRAFT IN SUCH CONDITION.  AT MEX, MX PERSONNEL REPLACED THE TRANSIENT BLEED VALVE IAW MM 75-23-01 AND OPS TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
